Results 11 to 20 of about 144 (141)

Linear‐implicit strong schemes for Itô‐Galkerin approximations of stochastic PDEs [PDF]

open access: yesInternational Journal of Stochastic Analysis, Volume 14, Issue 1, Page 47-53, 2001., 2001
Linear‐implicit versions of strong Taylor numerical schemes for finite dimensional Itô stochastic differential equations (SDEs) are shown to have the same order as the original scheme. The combined truncation and global discretization error of an γ strong linear‐implicit Taylor scheme with time‐step Δ applied to the N dimensional Itô‐Galerkin SDE for a
P. E. Kloeden, S. Shott
wiley   +2 more sources

The support of singular stochastic partial differential equations

open access: yesForum of Mathematics, Pi, 2022
We obtain a generalisation of the Stroock–Varadhan support theorem for a large class of systems of subcritical singular stochastic partial differential equations driven by a noise that is either white or approximately self-similar.
Martin Hairer, Philipp Schönbauer
doaj   +1 more source

The influence of the noise on the exact solutions of a Kuramoto-Sivashinsky equation

open access: yesOpen Mathematics, 2022
In this article, we take into account the stochastic Kuramoto-Sivashinsky equation forced by multiplicative noise in the Itô sense. To obtain the exact stochastic solutions of the stochastic Kuramoto-Sivashinsky equation, we apply the G′G\frac{{G ...
Albosaily Sahar   +4 more
doaj   +1 more source

Regularity for the two‐phase singular perturbation problems

open access: yesProceedings of the London Mathematical Society, Volume 123, Issue 5, Page 433-459, November 2021., 2021
Abstract We prove that an a priori bounded mean oscillation (BMO) gradient estimate for the two‐phase singular perturbation problem implies Lipschitz regularity for the limits. This problem arises in the mathematical theory of combustion, where the reaction diffusion is modeled by the p‐Laplacian. A key tool in our approach is the weak energy identity.
Aram Karakhanyan
wiley   +1 more source

From Hardy to Rellich inequalities on graphs

open access: yesProceedings of the London Mathematical Society, Volume 122, Issue 3, Page 458-477, March 2021., 2021
Abstract We show how to deduce Rellich inequalities from Hardy inequalities on infinite graphs. Specifically, the obtained Rellich inequality gives an upper bound on a function by the Laplacian of the function in terms of weighted norms. These weights involve the Hardy weight and a function which satisfies an eikonal inequality.
Matthias Keller   +2 more
wiley   +1 more source

Approximations of the solution of a stochastic Ginzburg-Landau equation [PDF]

open access: yes, 2021
This paper presents a method to approximate the solution of a stochastic Ginzburg-Landau equation with multiplicative noise term. Error estimates for the approximation of the solution are given.
LISEI, Hannelore, BRECKNER, Brigitte E.
core   +1 more source

Impacts of Brownian motion and fractional derivative on the solutions of the stochastic fractional Davey-Stewartson equations

open access: yesDemonstratio Mathematica, 2023
In this article, the stochastic fractional Davey-Stewartson equations (SFDSEs) that result from multiplicative Brownian motion in the Stratonovich sense are discussed.
Mohammed Wael W.   +2 more
doaj   +1 more source

On the decoupled Markov group conjecture

open access: yesBulletin of the London Mathematical Society, Volume 53, Issue 1, Page 240-247, February 2021., 2021
Abstract The Markov group conjecture, a long‐standing open problem in the theory of Markov processes with countable state space, asserts that a strongly continuous Markov semigroup T=(Tt)t∈[0,∞) on ℓ1 has bounded generator if the operator T1 is bijective. Attempts to disprove the conjecture have often aimed at glueing together finite‐dimensional matrix
Jochen Glück
wiley   +1 more source

Probability on Submetric Spaces

open access: yesAnnales Mathematicae Silesianae, 2023
A submetric space is a topological space with continuous metrics, generating a metric topology weaker than the original one (e.g. a separable Hilbert space with the weak topology).
Jakubowski Adam
doaj   +1 more source

An existence result for two-dimensional parabolic integro-differential equations involving CEV model

open access: yesMoroccan Journal of Pure and Applied Analysis, 2023
In this paper, we present an existence result of weak solutions for some parabolic equations involving the so-called CEV model with jumps.
Jarmouni Brahim, Hjiaj Hassane
doaj   +1 more source

Home - About - Disclaimer - Privacy